# SDR 05FDEA03862

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Unknown
- Location: Ws 1070
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SURFACE FOUND A DOUBLER 24.5 X 8 INCHES ON SKIN AT STA XORS 1070.  REMOVED AND REPLACED FASTENERS IAW SRM 57-10-00 FIG 85 VOL 1.
